# SDR IPXA11564126

- Difficulty date: January 6, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Part number: 69353435
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FUEL PANEL 631AB, 631BB, 631CB, 641BB, 641CB, 641DB, 641JB, 641KB, 641LB CLAMP RINGS ARE CORRODED.  REPLACE CLAMP RING 641JB IAW AMM.
